CSN Login
Members Online: 16

Arithmadex vs Tomoxifin

conniebgood
Posts: 1
Joined: Aug 2013

I tried Arithmadex (SP?) and it gave me arthritic like symptoms, I could barely lift my arms. My doctor just took me off Arithmadx and I have start Tomoxifin (SP?). Any recommendations on lifestyle changes to make this medicine not have side affects?

SIROD's picture
SIROD
Posts: 2189
Joined: Jun 2010

I used Tamoxifen for 4 years.  Be aware of weight gaining.  Try to keep the exercise up.  It is known for weight gain.

It also can thicken the endometrium (uterus lining) so have a ct scan now and then.  It can lead to another cancer.  Don't be afraid of it but it's good to be aware and take steps.

Hot flashes, some have them worse than others.  I learned to live with mine such as opening the door on a cold night and stepping outside for a minute or two.

Best wishes with the drug, if you have anymore questions, please ask.  Lots of women have been on or are on this drug.

Doris

teresa41's picture
teresa41
Posts: 453
Joined: Jun 2009

I agree with the weight gain also its so hard to lose it. I started  tomoxifen dec 2009 have gained weight also fatigue and depression hot flashes. We are all different I wish you the best of luck!

 

teresa

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network